Saw my Dr. yesterday

Avatar for coellis
iVillage Member
Registered: 03-26-2003
Saw my Dr. yesterday
8
Wed, 09-29-2010 - 4:02pm

Told him that I started weaning myself off the Pristiq. He asked why and I said I've been on some type of antidepressant for more than 20 yrs, dont'cha think that's enough? He didn't agree or disagree. Just had me do blood work and told me that if I felt I needed to go back on something, to call him. I showed him my puffed up ankles and that didn't bother him either. What's this guy on? Whatever it is, I want some! :)

C

 

Avatar for mrose49
iVillage Member
Registered: 03-27-2003
Wed, 09-29-2010 - 5:08pm

I'm not sure whether you're brave or foolish.

I will never again in my life go without anti-depressants. Women who are depressed in their early adulthood and not adequately treated (who was when we were young women?) are almost doomed to repeat it in spades after menopause.

Avatar for coellis
iVillage Member
Registered: 03-26-2003
Wed, 09-29-2010 - 5:49pm

What is early adulthood? 20 & 30's? I started taking Prozac in my 30's for having bad PMS. Then I went to a PMS Clinic (yes, there was really a clinic called that)in Seattle and they were horrified that I was put on that. So they took me off. And then in my mid 40's, when dd got her life all screwed up is when a therapist tried me out on all different kinds and it's been ongoing ever since. Not one Dr. ever asked if I wanted to stay on them. I just did it.

Then, lately, I've realized that I don't "feel" KWIM? It's not like I was a zombie, but I was going thru life not feeling ANYTHING! My libido disappeared long ago and I just didn't care. I hardly ever cried which was probably a good thing as I can now get all weepy over a sad tv show, and I'd rather not. But it happens. And if it gets too bad, I'll ask the doc for something else. But when I got into that big fight, I felt alive again, not that I want to fight w/people...it's just, I haven't felt ANYTHING in a very long time.

So don't pick on me, or I'll cry. :)

C

 

Avatar for mrose49
iVillage Member
Registered: 03-27-2003
Wed, 09-29-2010 - 6:36pm

Hhmmm,,

Avatar for coellis
iVillage Member
Registered: 03-26-2003
Wed, 09-29-2010 - 9:07pm

Funny you should mention cold and tired. Today, I cannot warm up enough and I'm sleepy. But then, the doors to the house are being left open for moving things (their move)

But then I've always had a being cold prob when I'm sleepy so who knows!! What are you taking now? Is it still Effexor?

C
P.S. As I was typing, the newsman was just saying that our winter here in WA is going to be very wet and very cold and "memorable"..Ugh

 

iVillage Member
Registered: 09-06-2009
Thu, 09-30-2010 - 9:11am

Get a new dr. swollen ankles do mean something, that is what they kept telling my dh his swollen ankles were nothing.



The kids are moving?

Image hosted by Photobucket.com

Image hosted by Photobucket.com

Avatar for coellis
iVillage Member
Registered: 03-26-2003
Thu, 09-30-2010 - 11:46am

Yup, da kids are moving. I think they'll be out by this weekend. I have mixed feelings about this but ya know, he's almost 20 (in Dec.)and it's time.

C

 

Avatar for mrose49
iVillage Member
Registered: 03-27-2003
Thu, 09-30-2010 - 1:32pm

Yes Effexor.

Tried Cymbalta - almost killed me.

iVillage Member
Registered: 02-28-2007
Fri, 10-01-2010 - 10:19pm

I read all of these posts and I'm thankful I've never been on any of those meds.


Kathy